# SDR SIMA20120831007

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 22,146 hours, 18,920 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Part serial: 109019521110140
- Condition: Defective
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BATTERY VOLTAGE PROPS RAPIDLY BELOW 23.5 VOLTS AS SOON AS GENERATOR POWER IS SHUTDOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY 1 AND 2 IAW WC 24-600-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
